# SDR IPXA09655381

- Difficulty date: March 30, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 32,923 hours, 9,911 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587679
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DMI D396295 - 3 HOLES FOUND AT 3RD FLOOR PANEL FROM LT SIDE POS 4L ZONE 2 (ALL PUNCTURE .5 INCH DIA).  FLOOR PANEL REPAIRED AS PER SRM 53-00-50-2R REV 43 FIG 201.
